標題: SOME NEW DESIGNS OF 2-D ARRAY FOR MATRIX MULTIPLICATION AND TRANSITIVE CLOSURE
作者: TSAY, JC
CHANG, PY
交大名義發表
工學院
National Chiao Tung University
College of Engineering
關鍵字: ALGORITHM MAPPING;MATRIX MULTIPLICATION;MESH ARRAY;SYSTOLIC ARRAY;SPHERICAL ARRAY;TRANSITIVE CLOSURE;VLSI
公開日期: 1-四月-1995
摘要: In this paper, we present some new regular iterative algorithms for matrix multiplication and transitive closure. With these algorithms, by spacetime mapping the 2-D arrays with 2N-1 and [(3N-1)/2] execution times for matrix multiplication can be obtained, Meanwhile, we can derive a 2-D array with 4N-2 execution time for transitive closure based on the sequential Warshall-Floyd algorithm. All these new 2-D arrays for matrix multiplication and transitive closure have the advantages of faster and more regular than other previous designs.
URI: http://dx.doi.org/10.1109/71.372789
http://hdl.handle.net/11536/2000
ISSN: 1045-9219
DOI: 10.1109/71.372789
期刊: IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS
Volume: 6
Issue: 4
起始頁: 351
結束頁: 362
顯示於類別:期刊論文


文件中的檔案:

  1. A1995QP14200002.pdf